Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Series that converge on sets of null density

Authors: R. Estrada and R. P. Kanwal
Journal: Proc. Amer. Math. Soc. 97 (1986), 682-686
MSC: Primary 40A05; Secondary 46A45
MathSciNet review: 845987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a series of positive terms that converges on all sets of null density should be convergent. Using this result we construct examples of complete topological vector spaces that are proper subspaces of a Banach space, but whose dual spaces coincide with the dual space of the Banach space.

References [Enhancements On Off] (What's this?)

  • Sterling K. Berberian, Lectures in functional analysis and operator theory, Springer-Verlag, New York-Heidelberg, 1974. Graduate Texts in Mathematics, No. 15. MR 0417727
  • J. L. Kelley and Isaac Namioka, Linear topological spaces, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. MR 0166578

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A05, 46A45

Retrieve articles in all journals with MSC: 40A05, 46A45

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society